# SDR R61A2023070600379

- Difficulty date: June 22, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON IB RH SEAT TRACK @ CFI  FR 23-24 RBL 10. REPLACED SEAT TRACK PN  170-67861-007 IAW SRM 51-41-01, 51-43-03, 51-43-04
